Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 211, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 30, 2012, 6:40 PM CDT for Harper County, Woods County, Woodward County, Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2012, 6:40 PM CDT (23:40 UTC)
- Expired
- Apr 30, 2012, 7:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Harper County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 71 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 7:00 PM CDT | HAIL 1.75 | 12 W Alva, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 5:42 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
844
WUUS54 KOUN 302340
SVROUN
OKC059-151-153-010030-
/O.NEW.KOUN.SV.W.0211.120430T2340Z-120501T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT MON APR 30 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME EAST CENTRAL HARPER COUNTY IN OKLAHOMA...
WOODS COUNTY IN OKLAHOMA...
EXTREME NORTHERN WOODWARD COUNTY IN OKLAHOMA...
* UNTIL 730 PM CDT
* AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8
MILES NORTHWEST OF WAYNOKA...MOVING NORTHEAST AT 20 MPH. ANOTHER
SEVERE STORM WAS LOCATED 7 MILES NORTHEAST OF SELMAN.
* LOCATIONS IMPACTED INCLUDE...
ALVA...FREEDOM...DACOMA...CAPRON...AVARD...CAMP HOUSTON AND HOPETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3699 9855 3694 9854 3653 9853 3677 9943
3699 9938 3700 9936 3700 9885
TIME...MOT...LOC 2336Z 204DEG 17KT 3669 9896
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:51 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Apr 30, 3:51 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 351 PM CDT MON APR 30 2012 .DISCUSSION... DEWPOINTS IN THE MID TO UPPER 60S AND TEMPS IN THE LOW 80S THIS AFTERNOON ARE RESULTING IN AT LEAST MODERATE INSTABILITY ACROSS MOST OF THE FA. SOME ONGOING MOIST CONVECTION IS DRIFTING NORTHEASTWARD ACROSS SOUTHEASTERN OKLAHOMA AT THE MOMENT...AND ADDITIONAL DEVELOPMENT CAN BE EXPECTED LATER THIS EVENING ACROSS NORTHERN...WESTERN...AND SOUTHWESTERN OKLAHOMA...AND WESTERN NORTH TEXAS. IT IS DIFFICULT TO DETERMINE THE EXACT SCENARIO FOR THIS EVENING...BUT IT DOES APPEAR A COUPLE OF LOCATIONS WILL BE FAVORED THIS EVENING. THE FIRST MAY BE ACROSS NORTHERN OKLAHOMA AS A SHORTWAVE TROUGH TRAVERSES THE AREA. THE SECOND MAY BE ACROSS SOUTHWESTERN OK AND WESTERN NORTH TEXAS IF STORMS CAN MANAGE TO 1..DEVELOP ALONG A DIFFUSE OUTFLOW BOUNDARY OR 2...MOVE INTO THE REGION FROM THE WEST AS THEY DEVELOP ALONG THE DRYLINE. EITHER WAY...A HAIL THREAT WILL DEFINITELY BE PRESENT THROUGH THE EVENING HOURS WITH THE AFOREMENTIONED INSTABILITY PRESENT AND EFFECTIVE BULK SHEAR > 45 KT. IN ADDITION...FLASH FLOODING WILL ALSO BE A CONCERN WITH PWAT VALUES EXCEEDING 1 INCH. THIS WILL ESPECIALLY BE TRUE ACROSS NORTHERN OKLAHOMA WHERE SOME LOCATIONS HAVE ALREADY RECEIVED OVER 8 INCHES OF RAIN FROM YESTERDAY/S ACTIVITY. THE FLOOD WATCH WILL CONTINUE THROUGH THE OVERNIGHT HOURS FOR NORTHERN OK. RAIN CHANCES WILL END FROM WEST TO EAST EARLY TOMORROW MORNING. SLIGHTLY WEAKER WSW MID LEVEL FLOW WILL CONTINUE OVERHEAD TOMORROW...BUT THERE WILL BE VERY LITTLE TO NO MID LEVEL SUPPORT WITHIN THIS FLOW. HOWEVER...WE DID INCLUDE AN ISOLATED MENTION OF THUNDER ALONG THE DRYLINE TOMORROW AFT/EVE ACROSS FAR WESTERN OK AND WESTERN NORTH TX. WEDNESDAY WILL ALSO BE SIMILAR TO TUESDAY WITH PERHAPS A WEAK MID LEVEL SHORTWAVE TROUGH MOVING OVER THE PANHANDLE REGION SO WE WILL ALSO INCLUDE ISO THUNDER ACROSS A SIMILAR REGION. A WARM UP IS STILL ANTICIPATED THROUGH THE REST OF THE WORK WEEK...WITH VERY LITTLE TO NO RAIN CHANCES FOR MOST LOCATIONS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 67 83 67 84 / 50 10 10 10 HOBART OK 65 85 65 89 / 50 10 10 20 WICHITA FALLS TX 67 86 67 88 / 50 10 10 20 GAGE OK 62 90 63 92 / 40 20 20 20 PONCA CITY OK 64 81 68 81 / 60 20 10 10 DURANT OK 66 82 66 84 / 30 20 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ005>008-010>013. TX...NONE. && 30/03
Hazardous weather outlook, Apr 30, 11:55 AM CDT, 6 hours 45 minutes before
HWOOUN
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT MON APR 30 2012
OKZ004>048-050>052-TXZ083>090-011100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT MON APR 30 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF CENTRAL... WESTERN AND SOUTHEAST
OKLAHOMA AND WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM EARLY
THIS AFTERNOON TO AROUND MIDNIGHT.
IMPACTS...
VERY LARGE HAIL... LARGER THAN BASEBALLS...DAMAGING WINDS GREATER
THAN 65 MPH... AND ISOLATED TORNADOES.
HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...
ESPECIALLY OVER THE NORTHERN THIRD TO HALF OF OKLAHOMA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.
DISCUSSION...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG
AND NEAR A RESIDUAL LOW LEVEL BOUNDARY ACROSS SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS THIS AFTERNOON. AS INSTABILITY INCREASES DURING THE
AFTERNOON HOURS... THERE IS A RISK FOR A FEW STRONG TO SEVERE STORMS
TO DEVELOP ALONG THIS BOUNDARY.
OTHER STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY
MID-AFTERNOON ALONG AND TO THE EAST OF A DRYLINE THAT WILL BE LOCATED
ACROSS THE CENTRAL PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES. THIS
WILL OCCUR AS A DISTURBANCE IN THE MID-LEVELS OF THE ATMOSPHERE MOVES
OUT OF THE ROCKIES INTO THE PLAINS. THESE STORMS WILL THEN DRIFT EAST
TOWARD WESTERN SECTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS BY
LATE THIS AFTERNOON AND THIS EVENING. DURING THE EVENING HOURS THESE STORMS
WILL POSE A THREAT OF VERY LARGE HAIL... DAMAGING WIND GUSTS AS WELL AS
ISOLATED TORNADOES. THROUGH THE EVENING... THE STORMS ARE EXPECTED TO
CONTINUE TO MOVE EAST TOWARD CENTRAL SECTIONS OF OKLAHOMA WITH A
CONTINUING RISK OF HAIL LARGER THE GOLF BALLS AND DAMAGING THUNDERSTORM
WINDS... AS WELL AS VERY HEAVY RAIN.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD
TO FLASH FLOODING... ESPECIALLY ACROSS NORTHERN OKLAHOMA WHERE
SIGNIFICANT RAINFALL OCCURRED ON SUNDAY AND EARLY MONDAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY LINGER AFTER SUNRISE ON TUESDAY MORNING ACROSS
NORTH CENTRAL OKLAHOMA... ALTHOUGH SEVERE WEATHER IS NOT EXPECTED.
OTHERWISE... THUNDERSTORM CHANCES REMAIN VERY LOW THROUGH SUNDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM TUESDAY.In the hours before
Local storm report, Apr 30, 12:55 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1255 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 2 NW ENID 36.42N 97.90W
04/29/2012 E1.00 INCH GARFIELD OK PUBLIC
0924 PM HAIL HUNTER 36.56N 97.66W
04/29/2012 E1.00 INCH GARFIELD OK PUBLIC
1022 PM HAIL MAY 36.62N 99.75W
04/29/2012 M1.25 INCH HARPER OK TRAINED SPOTTER
1110 PM HAIL 12 ESE WAYNOKA 36.52N 98.68W
04/29/2012 E1.00 INCH WOODS OK PUBLIC
1125 PM FLASH FLOOD 3 NNW PONCA CITY 36.75N 97.11W
04/29/2012 KAY OK LAW ENFORCEMENT
HUBBARD ROAD CLOSED JUST WEST OF WAVERLY STREET DUE TO
HIGH WATER CROSSING THE ROAD.
1130 PM FLASH FLOOD PONCA CITY 36.71N 97.09W
04/29/2012 KAY OK EMERGENCY MNGR
WIDESPREAD STREET FLOODING. SEVERAL CARS STALLED. PONCA
CITY PD ASSISTING DRIVERS.
0122 AM FLASH FLOOD 1 W PONCA CITY 36.71N 97.10W
04/30/2012 KAY OK PUBLIC
WATER REPORTED TO BE NEARLY THREE FEET DEEP. WATER
BEGINNING TO ENTER HOMES ON WEST SIDE OF PONCA CITY.
0142 AM FLASH FLOOD 4 NNW TONKAWA 36.73N 97.34W
04/30/2012 KAY OK LAW ENFORCEMENT
6 TO 8 INCHES OF WATER COVERING INTERSTATE 35. REPORTED
BY OHP
&&
MORE REPORTS WILL BE ADDED AS THEY BECOME AVAILABLE.
NWS NORMANSpecial weather statement, Apr 30, 4:31 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK431 PM
CDT MON APR 30 2012
OKZ043-048-302200-
ATOKA OK-COAL OK-
431 PM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR ATOKA AND SOUTHEASTERN COAL
COUNTIES UNTIL 500 PM CDT...
AT 431 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TUSHKA...
MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ATOKA...STRINGTOWN...TUSHKA...LEHIGH...CANEY...LANE...CHOCKIE...
REDDEN...BOGGY DEPOT STATE PARK...ATOKA RESERVOIR AND MCGEE CREEK
LAKE.
LAT...LON 3450 9578 3430 9578 3420 9620 3420 9625
3437 9639 3440 9638 3466 9589 3460 9588
3459 9583 3451 9576
TIME...MOT...LOC 2131Z 237DEG 35KT 3433 9614Special weather statement, Apr 30, 5:01 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CDT MON APR 30 2012
OKZ043-048-302230-
ATOKA OK-COAL OK-
501 PM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR ATOKA AND SOUTHEASTERN COAL
COUNTIES UNTIL 530 PM CDT...
AT 458 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST
TUSHKA...MOVING NORTHEAST AT 20 MPH. ANOTHER STRONG STORM WAS
LOCATED JUST NORTH OF STRINGTOWN.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ATOKA...STRINGTOWN...TUSHKA...LEHIGH...PHILLIPS...WARDVILLE...
DAISY...LANE...CHOCKIE...REDDEN...ATOKA RESERVOIR AND MCGEE CREEK
LAKE.
LAT...LON 3451 9568 3450 9578 3436 9578 3425 9614
3426 9614 3449 9624 3468 9609 3468 9589
3459 9587 3460 9571 3457 9567
TIME...MOT...LOC 2158Z 243DEG 18KT 3431 9610Special weather statement, Apr 30, 5:27 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT MON APR 30 2012
OKZ004-302300-
HARPER OK-
527 PM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARPER COUNTY
UNTIL 600 PM CDT...
AT 526 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES
SOUTHEAST OF ENGLEWOOD...MOVING NORTH AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS TO 50 MPH...
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
HARPER COUNTY.
LAT...LON 3699 9969 3686 9974 3680 9978 3684 10000
3699 10001 3700 9999 3701 9974
TIME...MOT...LOC 2226Z 199DEG 38KT 3694 9989Special weather statement, Apr 30, 6:08 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK608 PM
CDT MON APR 30 2012
OKZ004-005-010-302345-
HARPER OK-WOODWARD OK-WOODS OK-
608 PM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARPER...NORTHEASTERN WOODWARD
AND WOODS COUNTIES UNTIL 645 PM CDT...
AT 603 PM CDT...THUNDERSTORMS WERE DEVELOPING ALONG A LINE EXTENDING
FROM 6 MILES NORTH OF FORT SUPPLY TO 12 MILES SOUTHEAST OF
WAYNOKA...MOVING NORTHEAST AT 45 MPH. STORM INTENSITY IS EXPECTED
TO INCREASE AND A FEW OF THESE STORMS MAY BECOME SEVERE BY 630 PM.
LOCATIONS IMPACTED
INCLUDE...ALVA...BUFFALO...WAYNOKA...FREEDOM...CAPRON...AVARD...SELMA
N...CAMP HOUSTON AND HOPETON.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3699 9855 3646 9862 3666 9966 3700 9962
3701 9903
TIME...MOT...LOC 2303Z 222DEG 38KT 3666 9955 3649 9868The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:16 PM CDT | Special Weather Statement | OUN | Noble | 29 min |
| Apr 29, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 44 min |
| Apr 29, 8:20 PM CDT | Special Weather Statement | OUN | Garfield | 25 min |
| Apr 29, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 61 min |
| Apr 29, 8:41 PM CDT | Special Weather Statement | OUN | Major | 34 min |
| Apr 29, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 40 min |
| Apr 29, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 43 min |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 48 min |
| Apr 29, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 24 min |
| Apr 29, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 45 min |
| Apr 29, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 48 min |
| Apr 29, 9:45 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| Apr 29, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 40 min |
| Apr 29, 9:59 PM CDT | Tornado Warning | OUN | Kay | 31 min |
| Apr 29, 10:17 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| Apr 29, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay | 38 min |
| Apr 29, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 48 min |
| Apr 29, 10:29 PM CDT | Special Weather Statement | OUN | Major | 31 min |
| Apr 29, 10:29 PM CDT | Tornado Warning | OUN | Kay | 13 min |
| Apr 29, 10:37 PM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Apr 29, 10:50 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 40 min |
| Apr 29, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 38 min |
| Apr 29, 11:30 PM CDT | Special Weather Statement | OUN | Ellis | 30 min |
| Apr 29, 11:32 PM CDT | Special Weather Statement | OUN | Major | 28 min |
| Apr 29, 11:38 PM CDT | Special Weather Statement | OUN | Roger Mills | 37 min |
| Apr 29, 11:43 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods | 3 hr |
| Apr 29, 11:45 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 45 min |
| Apr 29, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 38 min |
| Apr 29, 11:57 PM CDT | Special Weather Statement | OUN | Roger Mills | 33 min |
| Apr 30, 12:34 AM CDT | Special Weather Statement | OUN | Grant, Kay | 41 min |
| Apr 30, 12:42 AM CDT | Special Weather Statement | OUN | Grant, Kay | 33 min |
| Apr 30, 12:54 AM CDT | Areal Flood Advisory | OUN | Garfield | 3 hr |
| Apr 30, 1:01 AM CDT | Special Weather Statement | OUN | Dewey | 29 min |
| Apr 30, 1:11 AM CDT | Special Weather Statement | OUN | Kay, Noble | 34 min |
| Apr 30, 1:27 AM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| Apr 30, 1:45 AM CDT | Special Weather Statement | OUN | Kingfisher | 30 min |
| Apr 30, 2:27 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 4 days |
| Apr 30, 4:14 AM CDT | Flash Flood Watch | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble and 2 more | 24 hr |
| Apr 30, 7:32 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Apr 30, 4:31 PM CDT | Special Weather Statement | OUN | Atoka | 29 min |
| Apr 30, 5:01 PM CDT | Special Weather Statement | OUN | Atoka | 29 min |
| Apr 30, 5:27 PM CDT | Special Weather Statement | OUN | Harper | 33 min |
| Apr 30, 6:08 PM CDT | Special Weather Statement | OUN | Woods | 37 min |
| Apr 30, 6:58 PM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.